# SDR IPXA2024102935327

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,909 hours, 21,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR FILED OPEN, L1 DOOR WONT OPERATE ELECTRICALLY TS PER FIM 52-11-03. DOOR OPERATES OPEN AND CLOSED INTERMITTENTLY. SUSPECT FAULTY ELECTRIC MOTOR ACTUATOR. ACTUATOR ORDERED. WILL TAKE APPRX 6 HOURS TO R+R AND OPPS CHECK.
